Ok, Ive been injecting at least 420mg of ms contin a day. Enough to kill a horse, but Ive built up the tolerance. Now, I am out of my meds and have decided to try and come off them instead of going to the street to buy. I have heard that darvocet helps with the withdrawals. Not sure how, but thats what Ive been told. Its suppose to have something in it that helps. I have a bottle of darvocet and am going to try. My question is has anyone out there ever heard of this?? I also am prescribed seroquel, lyrica and klonipin. Does anyone know if the combination of these drugs will help with the W/D's?? I have had 120mg's this morning so I know I wont be to bad off today, but am very worried about tomorrow and the following days. I have gone through W/D's before but was in a detox center with medical help close by. Now Im am going to be going through this alone. Any help would be greatly appreciated.
Some MEDICINES MAY INTERACT with Darvocet-N 100. Tell your health care provider if you are taking any other medicines, especially any of the following:
Anticoagulants (eg, warfarin) because the risk of bleeding may be increased
Cimetidine, HIV protease inhibitors (eg, ritonavir), or isoniazid because they may increase the risk of Darvocet-N 100's side effects
Naltrexone because it may decrease Darvocet-N 100's effectiveness and may cause withdrawal symptoms
Anticonvulsants (eg, carbamazepine), antidepressants (eg, amitriptyline, fluoxetine), barbiturate anesthetics (eg, thiopental), or sodium oxybate (GHB) because the risk of their side effects may be increased by Darvocet-N 100
Medicines that may harm the liver (eg, methotrexate, ketoconazole) because the risk of liver side effects may be increased. Ask your doctor if you are unsure if any of your medicines might harm the liver.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.